# SDR CA140327009

- Difficulty date: March 26, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Beech 200BEECH
- Aircraft time: 18,979 hours
- Engine: Pwa PT6A41
- System (JASC): 5711 · Wing Spar
- Part: Spar Cap
- Part number: 10112001921
- Condition: Cracked
- Location: Lt Wing
- Part time: 18,388 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING REPAIRS TO LT INBD WING STUB L/E RIBS AND UPPER MID-WING SKIN REPLACEMENT, THE AME NOTICED THE FWD SPAR UPPER SPAR CAP WAS CRACKED FROM WS 85.00 PROPAGATING INBD BY APPROXIMATELY 2".  ACFT TTAF: 18388.0, TCSN 15764 TECHNICAL RECORDS SHOW THIS ACT HAS EXPERIENCED 4 SEPARATE TRAUMATIC INCIDENTS: AUG 1997 - LANDING GEAR COLLAPSED UPON LANDING, FUSELAGE SKINS & STRUCTURE, FLAPS AND SKINS & STRUCTURE WERE REPAIRED.  HOWEVER, NO DAMAGED NOTED OR REPAIRS CARRIED OUT ON LT INBRD WING FWD SPAR CAP AREAS.  CLOSEST REPAIR WAS AT WS 104 FOR MLG ACTUATOR CUT-OUT AREA. ATTACHED CONFORMITY REPORT.  JAN 2003-HARD LANDING. RECORDS SHOWS FUSELAGE AND RT WING STUB AREA REPAIRED, BUT NO REPAIRS ON LT WING STUB. NO REPAIRS OR DAMAGED NOTED AT WING STUB UPPER SPAR CAP AREA.  DEC 2005, CONTACTED SNOW DRIFT, NO STRUCTURAL DAMAGE NOTED OR REPAIR.  FEB 2012, RT MLG COLLAPSED, RECORDS SHOW STRUCTURAL REPAIRS DONE TO RT OTBD WING LOWER SKIN, RT NACELLE RIB STRUCTURE.  NO DAMAGE NOTED OR REPAIRS CARRIED OUT ON LT WING STUB AREA.
